Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mewantcooki14

flakes and flakes and burning oh my!

Recommended Posts

So I've been moisturizing with Cetaphil after I apply my tretinoin .05% I'm supposed to start every other day today and my skin seems to be tolerating it pretty well but last night my skin burned just a bit and only in a few places when I put the moisturizer on and I last used the tret on Saturday. It also burned this morning when I put my make up on. So I'm thinking tonight I either

skip and use the Cetaphil and hope the burning doesn't reoccur or

Apply it and use the Aquaphor after

Thoughts?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×